RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 145–152 (Mi zvmmf2107)  

This article is cited in 1 scientific paper (total in 1 paper)

Methods for solving nonlinear operator equations with singular Fredholm derivatives

A. F. Izmailov

Moscow

Full text: PDF file (3260 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 139–147

Bibliographic databases:

Document Type: Article
UDC: 517.988.8
MSC: Primary 65J15; Secondary 47J25
Received: 12.09.1995
Revised: 10.11.1995

Citation: A. F. Izmailov, “Methods for solving nonlinear operator equations with singular Fredholm derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 145–152; Comput. Math. Math. Phys., 37:2 (1997), 139–147

Citation in format AMSBIB
\Bibitem{Izm97}
\by A.~F.~Izmailov
\paper Methods for solving nonlinear operator equations with singular Fredholm derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 145--152
\mathnet{http://mi.mathnet.ru/zvmmf2107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441766}
\zmath{https://zbmath.org/?q=an:0946.65041}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 139--147


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2107
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. A. Tret'yakov, “Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity”, Comput. Math. Math. Phys., 37:10 (1997), 1117–1122  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:38
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019